On locally bounded spaces and their products

Ivan D. Aranđelović; Miloje Rajović

Kragujevac Journal of Mathematics (2005)

  • Volume: 27, Issue: 27, page 55-61
  • ISSN: 1450-9628

How to cite


Ivan D. Aranđelović, and Miloje Rajović. "On locally bounded spaces and their products." Kragujevac Journal of Mathematics 27.27 (2005): 55-61. <http://eudml.org/doc/252573>.

author = {Ivan D. Aranđelović, Miloje Rajović},
journal = {Kragujevac Journal of Mathematics},
keywords = {Topological vector spaces; -paranormable spaces},
language = {eng},
number = {27},
pages = {55-61},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On locally bounded spaces and their products},
url = {http://eudml.org/doc/252573},
volume = {27},
year = {2005},

AU - Ivan D. Aranđelović
AU - Miloje Rajović
TI - On locally bounded spaces and their products
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 27
IS - 27
SP - 55
EP - 61
LA - eng
KW - Topological vector spaces; -paranormable spaces
UR - http://eudml.org/doc/252573
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.